Facta Universitatis, Series: Mathematics and Informatics

Facta Universitatis. Series: Mathematics and Informatics (FU Math Inform) is an open access peer-reviewed international journal published by the University of Niš, Serbia and Faculty of Sciences and Mathematics, Niš, Serbia.

University of Niš publishes Facta Universitatis journals more over than 25 years (since 1986). The series Mathematics and Informatics was founded in 1986 by Gradimir V. Milovanović, Serbian Academy of Sciences and Arts, and Mathematical Institute of the Serbian Academy of Sciences and Arts, Belgrade, Serbia. Since 2013, the new and modern design of FU Math Inform is published.

The journal publishes original papers of high scientific value in all areas of Mathematics and Computer Science, with a special emphasis on articles in the field of Applied Mathematics and Computer Science. Survey articles dealing with interaction between different fields are welcome.

Expository articles which can serve as an introduction to a subject for workers in related areas and which bring one to the frontiers of research are encouraged. Reviews of books are published occasionally as are conference reports that provide an historical record of major meetings in the field of mathematics and informatics.Articles that have previously been published - fully or in part - in conference or similar proceedings which have been made available outside of the conference should not be submitted for publication in Facta Universitatis, Series: Mathematics and Informatics.

In addition to regular issues, special issues are published which focus on a theme of current interest, which honor a prominent individual within the field of mathematics and informatics, or which are devoted to papers presented at a conference. Inquiries should be addressed to one of the Editors in chief.

This journal has an Open Archive. All published items, including research articles, have unrestricted access and will remain permanently free to read and download after publication. 

Editors-in-Chief: Dragana S. Cvetković IlićMarko D. Petković

Founding Editor: 
Gradimir V. Milovanović
Mathematical Institute of the Serbian Academy of Sciences and Arts, Belgrade, Serbia

Former Editors-in-Chief:
Gradimir V. Milovanović (1987-2008)
Miroslav D. Ćirić (2009-2011)
Predrag Stanimirović (2012-2020)

In order to create/register an account for submitting a paper, first time authors are to contact the Computer Support at mile@ni.ac.rs stating your first name, last name, affiliation with the link, and your email. We will then send you back an email with your login parameters. Once you receive your parameters from us you will then be able to log in and begin article submission.


Journal Homepage Image

Publication opportunities: No page charges for publications in this journal. Free Electronic Version (PDF): The authors may download the papers from the journal website, or will be provided with the PDF version of the article via e-mail. Printed Copy: Each first author will be entitled to one free reprint of his/her paper. All shipping charges are covered by the publisher.

Instruction for authors: Papers submitted for publication should be concise and written in English. It is necessary to submitte a pdf file of the paper. They should be prepared in LaTeX with the style factaMi.cls  in accordance with instructions given in the file instruc­tions.tex (see file facta-style.zip).   Under the title, name(s) of the author(s) should be given, at the end of the paper the full name (with official title, institute or company affiliation, etc.) and exact address should appear. Each paper should be accompanied by a brief summary (50–150 words) and by 2010 Mathematics Subject Classification numbers (http://www.ams.org/msc) or 1998 ACM Com­puting Classification System codes (http://www.acm.org/class). Figures should be prepared in eps for­mat, and footnotes in the text should be avoided if at all possible.

References should be listed alphabetically at the end of the manuscript, in the same way as the following examples (for a book, a paper in a journal, paper in a contributed volume and for an unpublished paper):

[1]  A. Ostrowski,  Solution of Equations and Systems of Equations, Academic Press, New York, 1966.

[2]  E. B. Saff, R. S. Varga, On incomplete polynomials II, Pacific J. Math. 92 (1981) 161–172.

[3]  P. Erdős, On the distribution of the roots of orthogonal polynomials, in: G. Alexits, S. B. Steckhin (Eds.), Proceedings of a Conference on Constructive Theory of Functions, Akademiai Kiado, Budapest, 1972, pp. 145–150.

[4]  D. Allen, Relations between the local and global structure of  finite semigroups, Ph. D. Thesis, University of California, Berkeley, 1968.

References should be quoted in the text by giving the corresponding number in square brackets.

Manuscripts prepared in the above form should be submitted via Electronic editorial system. Authors are encouraged to check the home page of the journal and to submit manuscripts through the editorial system. Do not upload separate files for text, graphics and appendices. PDF file names must have a pdf.extension. 

The ONLINE FIRST section of Facta Universitatis Series Mathematics and Informatics lists the papers accepted for publication and copy edited but not yet assigned to an issue.

 

Announcements

 
No announcements have been published.
 
More Announcements...

Vol. 37, No 2 (2022)

Table of Contents

Khaled Y. N. Sayar, Amal Bergam
PDF
239-249
Pietro Cerone
PDF
251-282
Nenad O. Vesić, Aleksandra Mihajlović
PDF
283-293
Akbar Dehghan Nezhad, Sareh Beizavi, Akbar Tayebi
PDF
295-305
Bahar Doğan Yazıcı, Sıddıka Özkaldı Karakuş, Murat Tosun
PDF
307-319
\c{S}ahsene Alt\i nkaya, Yeliz Kara, Yeşim Sağlam Özkan
PDF
321-332
Seçkin Günsen, Leyla Onat
PDF
333-343
Marko Kostić
PDF
345-358
Santu Dey, Shahroud Azami
PDF
359-376
Birojit Das
PDF
377-396
Adara Monica Blaga, Cihan Ozgur
PDF
397-407
Subrata Kumar Das, Avijit Sarkar
PDF
409-416
Jelena Višnjić
PDF
417-437
Hosein Tondro Vishkaei, Akbar Tayebi
PDF
439-452